# SDR SWIA200312018

- Difficulty date: April 25, 2003
- Submitted: May 28, 2003
- Operation: Air carrier
- Aircraft: N295SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120322
- Aircraft time: 15,597 hours, 22,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SKIN SUPPORT LEFT SIDE OF COCKPIT BEHIND DV WINDOW.  FOUND DURING C-CHECK INSPECTION.  REPLACED SKIN SUPPORT LEFT SIDE OF COCKPIT AFT OF DV WINDOW PER MM 53-00-00 AND 51-00-00.
